# SDR USAA960461

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Limits
- Location: Bs 727l
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND FASTENER HOLE EDGE DISTANCE OUT OF LIMITS (SHORT EDGE MARGIN) STR 18A, STA 727L, AFT LOWER HOLE.  INSTALLED REPAIR ANGLE, REPAIRED PER EA 41124.  (X)
